American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Minoru Setoyanagi. Note on Clark's theorem for $p$-adic convergence. Proc. Amer. Math. Soc. 125 (1997) 717-721. MR 1402887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] C. C. Travis and G. F. Webb. Existence, stability, and compactness in the $\alpha $-norm for partial functional differential equations . Trans. Amer. Math. Soc. 240 (1978) 129-143. MR 0499583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] James H. Lightbourne. Periodic solutions for a differential equation in Banach space . Trans. Amer. Math. Soc. 238 (1978) 285-299. MR 0481337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Louis R. Bragg. Some abstract Cauchy problems in exceptional cases . Proc. Amer. Math. Soc. 65 (1977) 105-112. MR 0492651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] F. S. De Blasi and J. Myjak. On generic asymptotic stability of differential equations in Banach space . Proc. Amer. Math. Soc. 65 (1977) 47-51. MR 0447730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David G. Costa. Equipartition of energy for a class of second order equations . Proc. Amer. Math. Soc. 64 (1977) 65-70. MR 0460830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jerome A. Goldstein. On the absence of necessary conditions for linear evolution operators . Proc. Amer. Math. Soc. 64 (1977) 77-80. MR 0500284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. M. Ball. Strongly continuous semigroups, weak solutions, and the variation of constants formula . Proc. Amer. Math. Soc. 63 (1977) 370-373. MR 0442748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. F. Webb. Regularity of solutions to an abstract inhomogeneous linear differential equation . Proc. Amer. Math. Soc. 62 (1977) 271-277. MR 0432996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John R. Haddock. Asymptotic behavior of solutions of nonlinear functional differential equations in Banach space . Trans. Amer. Math. Soc. 231 (1977) 83-92. MR 0442404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gerald S. Stoller. Form of solutions to the $p$-adic equation $y' = 0$. Bull. Amer. Math. Soc. 82 (1976) 557-559. MR 0410021.
Abstract, references, and article information   
View Article: PDF

[12] D. R. Dunninger and Howard A. Levine. Uniqueness criteria for solutions of singular boundary value problems . Trans. Amer. Math. Soc. 221 (1976) 289-301. MR 0404796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] V. Lakshmikantham, A. Richard Mitchell and Roger W. Mitchell. Differential equations on closed subsets of a Banach space . Trans. Amer. Math. Soc. 220 (1976) 103-113. MR 0402224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Klaus Schmitt and Peter Volkmann. Boundary value problems for second order differential equations in convex subsets of a Banach space . Trans. Amer. Math. Soc. 218 (1976) 397-405. MR 0397110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John Lagnese. The final value problem for Sobolev equations . Proc. Amer. Math. Soc. 56 (1976) 247-252. MR 0419971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jerome A. Goldstein and James T. Sandefur. Asymptotic equipartition of energy for differential equations in Hilbert space . Trans. Amer. Math. Soc. 219 (1976) 397-406. MR 0410016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Chaim Samuel Hönig. Volterra-Stieltjes integral equations with linear constraints and discontinuous solutions. Bull. Amer. Math. Soc. 81 (1975) Part 1:593-598. MR 0377219.
Abstract, references, and article information   
View Article: PDF

[18] Ray Redheffer. Matrix differential equations. Bull. Amer. Math. Soc. 81 (1975) 485-488. MR 0379954.
Abstract, references, and article information   
View Article: PDF

[19] Jerome A. Goldstein. Uniqueness for nonlinear Cauchy problems in Banach spaces . Proc. Amer. Math. Soc. 53 (1975) 91-95. MR 0377218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Giovanni Vidossich. On Lakshmikantham's comparison for ordinary differential equations . Proc. Amer. Math. Soc. 53 (1975) 412-414. MR 0390421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert H. Martin. Remarks on differential inequalities in Banach spaces . Proc. Amer. Math. Soc. 53 (1975) 65-71. MR 0377220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] William J. Knight. Counterexample to a theorem on differential equations in Hilbert space . Proc. Amer. Math. Soc. 51 (1975) 378-380. MR 0372357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. R. Sharma. A measure differential inequality with applications . Proc. Amer. Math. Soc. 48 (1975) 87-97. MR 0364802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kai-Tak Wong. On extended structures of a closed operator related to semigroup theory and the abstract Cauchy problem. Bull. Amer. Math. Soc. 80 (1974) 350-354. MR 0341181.
Abstract, references, and article information   
View Article: PDF

[25] William J. Knight. Existence of solutions of differential equations in Banach space. Bull. Amer. Math. Soc. 80 (1974) 148-149. MR 0335992.
Abstract, references, and article information   
View Article: PDF

[26] C. C. Travis and G. F. Webb. Existence and stability for partial functional differential equations . Trans. Amer. Math. Soc. 200 (1974) 395-418. MR 0382808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Chaim Samuel Hönig. The Green function of a linear differential equation with a lateral condition. Bull. Amer. Math. Soc. 79 (1973) 587-593. MR 0312019.
Abstract, references, and article information   
View Article: PDF

[28] W. E. Fitzgibbon. Weakly continuous nonlinear accretive operators in reflexive Banach spaces . Proc. Amer. Math. Soc. 41 (1973) 229-236. MR 0324496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Shui Nee Chow and J. D. Schuur. Fundamental theory of contingent differential equations in Banach space . Trans. Amer. Math. Soc. 179 (1973) 133-144. MR 0324162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. H. Martin. Differential equations on closed subsets of a Banach space . Trans. Amer. Math. Soc. 179 (1973) 399-414. MR 0318991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2